I waited 24 hrs, did not do anything untill the 24 hrs were up, at the 24 hr mark I took 8 mg sub, and 2hr later 8 more and I still felt sick. I took a third at 4 pm and I still feel sick. What is going on here? I know I cannot do anymore and I won't. What can I do what should I not do, Can anyone give me some adivce?
I feel so bad for you Cye. I don't have an answer for you. I don't know enough about subs to even suggest anything. Maybe I can send a private message to a few people to see if they can help. But if they're checking the forum, they would read the question. If I were you, I would re-post your question with the title in capitol letters... "SUBOXONE EMERGENCY PLEASE ADVISE" It will at least be seen easier by people familiar with subs."I started today"... could mean anything... try it again.
I wish you good luck on getting the answer... hang in there,
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 4 answers
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
Posted 28 Jan 2011 • 4 answers
Posted 11 Aug 2011 • 3 answers
Suboxone - Just started Subocine today (2 mg a day). Wondering how long I'll feel sick to my Stomach
Posted 30 Nov 2011 • 1 answer
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers